# SDR REXA2022040100496

- Difficulty date: February 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR SURROUND FWD INTERCOSTAL #3 FROM FAR LEFT TO FAR RIGHT IS CORRODED.	REMOVED AND REPLACED  INTERCOSTAL AT FS349 STGR 27R  IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
